# SDR IPXA09855654

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV 852-W4-13 REPAIR DOUBLER CRACKED.  RIGHT L/E LOWER SKIN ABOVE NR 4 PYLON XFS  530 35 INCHES FWD OF WING FRONT SPAR.  REPAIRED PER DC8 SRM 57-2-01A FIG 2.
